MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC PRISMAFLEX SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

VANTIVE US HEALTHCARE LLC PRISMAFLEX SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number HF1400
Health Effect - Clinical Code Therapy/non-surgical treatment/delayed/prolonged (2520)
Date of Event 10/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Brand new cvvh [continuous veno-venous hemofiltration] set-up with the prismax auto-effluent accessory kit found leaking at the bottom of the drain bag where the tubing drain is connected (closed system, non-luer lock tubing connection).This has been a recurring issue with these drains (not necessarily for same patient).This is in reference to item lot #24c1101 (ref #115370).The entire filter set-up is wasted, and a brand-new filter had to be used, which takes at least 30 minutes to set up, which delays the treatment for this patient.

Brand Name
PRISMAFLEX SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
25212 w il route 120
round lake IL 60073
MDR Report Key22893944
Report Number22893944
Device Sequence Number8852239
Product Code KDI
UDI-Device Identifier07332414069315
UDI-Public(01)07332414069315
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/19/2025
Report Date (Section F) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHF1400
Device Catalogue Number107142
Device Lot Number24C1101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/26/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age32 YR
Patient SexMale
Date Report Sent to FDA08/19/2025